| Model Number |
MN10450-90A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.X-ray imaging revealed migration of all of the patient's leads.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the s1 and l4 lead were replaced and the l5 lead was explanted to address the issue.